# SDR PAYA95A4001

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4201G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 048
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863924
- Condition: Surging
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

JFK-PNE -  NR 2 ENGINE SURGING AT ALL POWER SETTINGS.  REMOVED AND REPLACED NR 2 HMU.  PERFORMED GROUND AND TEST FLIGHT OPS CHECKS.  BOTH OPS CHECKS WERE SATISFACTORY.  (X)
